PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issue

Document Details :

Title: A Completeness Result for the Implicit Justification STIT Logic
Author(s): OLKHOVIKOV, Grigory K.
Journal: Logique et Analyse
Volume: 243    Date: 2018   
Pages: 341-406
DOI: 10.2143/LEA.243.0.3285132

Abstract :
We present a completeness result for the implicit fragment of justification stit logic introduced in [16]. Implicit justification stit logic merges the structures of stit logic with the structures of epistemic justification logic and adds to this mix two new modalities, ‘agent j proves A’ and ‘A is proven’. Although this logic allows for no strongly complete axiomatization, we show that a restricted form of strong completeness (subsuming weak completeness) is available, as well as deduce a version of the restricted compactness property. We also briefly address the question of whether implicit justification stit logic is a conservative extension of stit and epistemic justification logic, and under what conditions the lifting lemma of justification logic will be provable also in implicit jstit logic.

download article




3.228.11.9.